National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(35)
ISSN: 0862-7940
年代
1    
On the motion of rigid bodies in a viscous fluid 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:6  Page:463-484  

Feireisl Eduard;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Homogenization of the Maxwell Equations: Case II. Nonlinear Conductivity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:3  Page:255-283  

Wellander Niklas;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
Error Estimates for Barycentric Finite Volumes Combined with Nonconforming Finite Elements Applied to Nonlinear Convection-Diffusion Problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:4  Page:301-340  

Dolejsi Vit;   Feistauer Miloslav;   Felcman Jiri;   Klikova Alice;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Numerical methods for fourth order nonlinear degenerate diffusion problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:6  Page:517-543  

Becker Jurgen;   Grun Gunther;   Lenz Martin;   Rumpf Martin;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Some results on the Navier-Stokes equations in connection with the statistical theory of stationary turbulence 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:6  Page:485-516  

Rosa Ricardo M. S;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
On a System of Equations of Evolution with a Non-Symmetrical Parabolic Part Occuring in the Analysis of Moisture and Heat Transfer in Porous Media 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:2  Page:187-214  

Vala Jiri;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Quasistatic Frictional Problems for Elastic and Viscoelastic Materials 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:4  Page:341-360  

Chau Oanh;   Motreanu Dumitru;   Sofonea Mircea;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Bernoulli Cluster Field: Voronoi Tessellations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:2  Page:157-167  

Saxl Ivan;   Ponizil Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Optimization of the Size of Nonsensitiveness Regions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:1  Page:9-23  

Lesanska Eva;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Linear Conform Transformation: Errors in Both Coordinate Systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:4  Page:361-380  

Kubacek Lubomir;   Kubackova Ludmila;   Sevcik Jan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Global Existence for a Nuclear Fluid in One Dimension: The T > 0 case 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:1  Page:45-75  

Ducomet B;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
Nonsensitiveness Regions for Threshold Ellipsoids 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:5  Page:411-426  

Lesanska Eva;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
Development of the Kriging Method with Application 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:3  Page:217-230  

Krejcir Pavel;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
A Note on Contact Shape Optimization with Semicoercive State Problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:5  Page:397-410  

Haslinger Jaroslav;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
Boundary Value Problems for Systems of Functional Differential Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:5  Page:427-458  

Jankowski Tadeusz;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
Cubic Splines with Minimal Norm 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:3  Page:285-295  

Kobza Jiri;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Aggregation/Disaggregation Iterative Methods Applied to Leontev Systems and Markov Chains 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:2  Page:139-156  

Marek Ivo;   Mayer Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
Periodic Solutions of a Nonlinear Evolution Problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:5  Page:381-396  

de Oliveira Castro Nelson Nery;   de Andrade Nirzi G;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Composite Grid Finite Element Method: Implementation and Iterative Solution with Inexact Subproblems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:2  Page:83-100  

Blaheta R;   Byczanski P;   Kohut R;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
Steady Plane Flow of Viscoelastic Fluid Past an Obstacle 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:47  Issue:3  Page:231-254  

Novotny Antonin;   Pokorny Milan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×